Mathematica Balkanica
About the Digitization
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
Contact Information

Vol. 9 (1995), Fasc. 1

S. S. Dragomir, D. M. Miloshevich. Two Mappings in Connection to Jensen's Inequality 3
Brian Fisher, Yongping Chen. Non-Commutative Neutrix Convolution 11
Hashmet Gurchay. On the Spectrum of Disjointness Preserving Operator Semigroups on C(X, Cn) 21
Chandrashekar Adiga. A Note on the q-Gamma and q-Beta Functions 35
G. Dimou. New Representation of a Special Non-Symmetric Homogeneous Domain in Cn, n=8 43
E. Montaldi, H. M.Srivaslava. A Note on the Hypergeometric Identities of Cayley and Orr 51
G. Chobanov, I. Chobanov. A Dynamical Cliche 59

Vol. 9 (1995), Fasc. 2-3

Dinko Gichev. Parallel Inversion of Block Tridiagonal Matrices 103
Mustafa Telci, Kenan Tash, Brian Fisher. A Generalization of the Fixed Point Theorem of Bhola and Sharma 113
J. Gilewicz, I. V. Ivanov, R. K. Kovacheva. On the Convergence of Rational Functions of Best Uniform Approximation with Unbounded Number of the Poles 117
Pavel G. Todorov. New Analytic Solution of the Trinomial Algebraic Equation zn+pz+q = 0 by Means of the Goursat Hypergeometric Function, II 131
H. D. Voulov, D. D. Bainov. Existence and Continuous Dependence of the Solutions of Ordinary Differential Equations with Maximum 155
Mehmet Baran, Huseyin Altindis. T3 and T4 - Objects in the Category of Bornological Spaces 171
S. B. Yakubovich. About a New Class of Integral Transforms in Hilbert Space 179
Slobodan C. Neshich. On Fixed Point Theorems in Banach Spaces Over Topological Semifields 193
Adrijan V. Borisov. Subgroups of the Isometry Group in a Galilean Space I: The Cases of Two and Three-Parametric Subgroups 197
V. V. Alsevitch, O. I. Kostyukova, Yu. H. Pesheva. Properties of the Contrajectory in Support Maximum Principle for Time-Delayed Systems with Functional Restrictions 217

Vol. 9 (1995), Fasc. 4

Miroljub Jevtich. Embedding Derivatives of μ-Harmonic Hardy Spaces into Lebesgue Spaces 239
J. Jachymski. Fixed Points of Maps with a Contractive Iterate at a Point 243
R. Stoyanova, I. Chobanov. Some Aspects of Rigid Rod Dynamics 255
Brian Fisher, Semen B. Yakubovich, Yongping Chen. Some Non-Commutative Neutrix Convolution Products of Functions 287
H. D. Voulov. Uniform Asymptotic Stability for a Scalar Autonomous Differential Equation with "Maxima" 299
Adrijan V. Borisov. Subgroups of the Isometry Group in a Galilean Space II: The Cases of Four and Five-Parametric Subgroups 309
Andreas Boukas. Quantum Stochastic Integral Equations in Fock Space 329
Af. Salah El-Sayed, M. G. Petkov. Several Theorems for Block Diagonally Dominant Matrices 345
D. Przeworska-Rolewicz. Conditions for Interpolation by Polynomials in Right Invertible Operators to be Admissible 353